MathSciNet Relay Station
MathSciNet bibliographic data
MR2640976 30H10 (47A45 47B37 47L20)
Baranov, A. D. Embeddings of model subspaces of the Hardy class: compactness and Schatten–von Neumann ideals. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 73 (2009), no. 6, 3--28; translation in Izv. Math. 73 (2009), no. 6, 1077–1100
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement